Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Measure requirements on distributive lattices for Boolean algebras and topological applications

Author: Carlos C. Huerta
Journal: Proc. Amer. Math. Soc. 106 (1989), 307-308
MSC: Primary 06E99; Secondary 06D05
MathSciNet review: 937013
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note we give a measure requirement for a distributive lattice to be complemented, and therefore a boolean algebra. Applying this result and using measure style arguments, we get various topological results.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 06E99, 06D05

Retrieve articles in all journals with MSC: 06E99, 06D05

Additional Information

PII: S 0002-9939(1989)0937013-2
Keywords: Anti-isomorphism, filter, zero-one valued measures
Article copyright: © Copyright 1989 American Mathematical Society